# SDR 9702209925

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERIES.  OPERATIONAL CHECK NORMAL.
